# SDR DHL2001805002

- Difficulty date: January 12, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 2424 · AC Regulator
- Part: Current Limiter
- Condition: Failed
- Location: Spoiler Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SPOILER PRESSURE 0, PREFORMED ALT PROCEDURE.  REMOVED AND REPLACED SPOILER PUMP CURRENT LIMITERS.  OPS CHK OK PER M/M 27-62-0.
